Extremes and products of multivariate AC-product risks

Détails

Ressource 1Télécharger: BIB_A55E3D12FFCE.P001.pdf (358.27 [Ko])
Etat: Public
Version: de l'auteur
ID Serval
serval:BIB_A55E3D12FFCE
Type
Article: article d'un périodique ou d'un magazine.
Collection
Publications
Institution
Titre
Extremes and products of multivariate AC-product risks
Périodique
Insurance: Mathematics and Economics
Auteur(s)
Yang Y., Hashorva E.
ISSN
0167-6687 (Print)
Statut éditorial
Publié
Date de publication
2013
Peer-reviewed
Oui
Volume
52
Numéro
2
Pages
312-319
Langue
anglais
Résumé
With motivation from Tang et al. (2011), in this paper we consider a tractable multivariate risk structure which includes the Sarmanov dependence structure as a special case. We derive several asymptotic results for both the sum and the product of such risk and then present three applications related to actuarial mathematics.
Mots-clé
AC-product distribution, Sarmanov distribution, Random deflators, Risk aggregation, Ruin probability
Web of science
Open Access
Oui
Création de la notice
17/01/2013 15:13
Dernière modification de la notice
20/08/2019 15:10
Données d'usage